MathSciNet Relay Station
MathSciNet bibliographic data
MR2190338 37B20 (37A05 54H20)
Bressaud, Xavier; Durand, Fabien; Maass, Alejandro Necessary and sufficient conditions to be an eigenvalue for linearly recurrent dynamical Cantor systems. J. London Math. Soc. (2) 72 (2005), no. 3, 799–816.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement